Obserwuj
David Buhagiar
David Buhagiar
Professor of Mathematics, University of Malta
Zweryfikowany adres z um.edu.mt
Tytuł
Cytowane przez
Cytowane przez
Rok
Covering properties of maps
D Buhagiar, T Miwa
QUESTIONS AND ANSWERS IN GENERAL TOPOLOGY 16, 53-66, 1998
381998
Connective spaces
J Muscat, D Buhagiar
Mem. Fac. Sci. Eng. Shimane Univ. Series B: Math. Sci 39, 1-13, 2006
262006
Paracompact maps
D Buhagiar
QUESTIONS AND ANSWERS IN GENERAL TOPOLOGY 15, 203-224, 1997
231997
On Gleason’s theorem without Gleason
D Buhagiar, E Chetcuti, A Dvurečenskij
Foundations of Physics 39 (6), 550-558, 2009
212009
Loomis–Sikorski representation of monotone σ-complete effect algebras
D Buhagiar, E Chetcuti, A Dvurečenskij
Fuzzy Sets and Systems 157 (5), 683-690, 2006
212006
On metrizable type (MT-) maps and spaces
D Buhagiar, T Miwa, BA Pasynkov
Topology and its Applications 96 (1), 31-51, 1999
201999
Design of C-sections against deformational lip buckling
D Buhagiar, JC Chapman, PJ Dowling
University of Missouri--Rolla, 1992
141992
The category MAP
D Buhagiar
Mem. Fac. Sci. Eng. Shimane Univ. Series B: Mathematical Science 34, 1-19, 2001
132001
On uniform paracompactness
D Buhagiar, B Pasynkov
Czechoslovak Mathematical Journal 46 (4), 577-586, 1996
131996
APPLICATION OF YOUNG'S BUCKLING EQUATION TO DESIGN AGAINST TORSIONAL BUCKLING.
JC Chapman, D Buhagiar, T Young, J Perry
Proceedings of the Institution of Civil Engineers-Structures and Buildings …, 1993
121993
Sums and products of ultracomplete topological spaces
D Buhagiar, I Yoshioka
Topology and its Applications 122 (1-2), 77-86, 2002
112002
Sieves and complete properties
D Buhagiar, I Yoshioka
QUESTIONS AND ANSWERS IN GENERAL TOPOLOGY 18 (2), 143-162, 2000
112000
On uniform paracompactness
BA Pasynkov, D Buhagiar
Czech. Math. J 46 (121), 577-586, 1996
111996
Only ‘free’measures are admissable on 𝐹 (𝑆) when the inner product space 𝑆 is incomplete
D Buhagiar, E Chetcuti
Proceedings of the American Mathematical Society 136 (3), 919-922, 2008
102008
Algebraic and measure-theoretic properties of classes of subspaces of an inner product space
D Buhagiar, E Chetcuti, A Dvurečenskij
Handbook of Quantum Logic and Quantum Structures, 75-120, 2007
102007
The order topology on the projection lattice of a Hilbert space
D Buhagiar, E Chetcuti, H Weber
Topology and its Applications 159 (9), 2280-2289, 2012
92012
Orthonormal bases and quasi-splitting subspaces in pre-Hilbert spaces
D Buhagiar, E Chetcuti, H Weber
Journal of mathematical analysis and applications 345 (2), 725-730, 2008
92008
Square compactness and the filter extension property
D Buhagiar, M Džamonja
arXiv preprint arXiv:1909.05474, 2019
82019
Loomis–Sikorski theorem and Stone duality for effect algebras with internal state
D Buhagiar, E Chetcuti, A Dvurečenskij
Fuzzy sets and systems 172 (1), 71-86, 2011
82011
Quasi‐splitting subspaces in a pre‐Hilbert space
D Buhagiar, E Chetcuti
Mathematische Nachrichten 280 (5‐6), 479-484, 2007
82007
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20